MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TURNPIKE LP 135CM; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TURNPIKE LP 135CM; CATHETER, PERCUTANEOUS
Catalog Number 5638
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "tip of tp lp broke off in calcified lad." additional information received on 14apr2025: "the turnpike lp with a wire stuck in the catheter minus the tip was discarded.The lad was severely calcified with a mid cto.The lps tip was trapped in the lad cto.I didn't see how many times the doctor torqued the catheter per ifu.The tip remained in the cto.The rest of the turnpike lp and wire were removed out of the body.Only a few millimeters of the tip were broken off in the cto.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Correction to section d: udi number - the udi number was corrected to (b)(4).Additional information: no return product evaluation could be completed as the device was not returned for investigation.A dhr review was completed lot 73m2400308 and no issues or nonconformities were noted.Case details were reviewed.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "tip of tp lp broke off in calcified lad.".Additional information received on 14apr2025: "the turnpike lp with a wire stuck in the catheter minus the tip was discarded.The lad was severely calcified with a mid cto.The lps tip was trapped in the lad cto.I didn't see how many times the doctor torqued the catheter per ifu.The tip remained in the cto.The rest of the turnpike lp and wire were removed out of the body.Only a few millimeters of the tip were broken off in the cto.".

Brand Name
TURNPIKE LP 135CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21932819
Report Number2134812-2025-00015
Device Sequence Number12924347
Product Code DQY
UDI-Device Identifier10841156110680
UDI-Public(01)10841156110680(11)250212(17)261213(10)73M2400308(21)
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5638
Device Lot Number73M2400308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age66 YR
Patient SexFemale